# SDR DL738081814

- Difficulty date: December 29, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 22,772 hours, 8,909 cycles
- Engine: Ge CFM56*
- Engine time: 22,847 hours, 8,936 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indicator
- Condition: Tripped
- Location: Nr 1 Oil Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT OIL FILTER BYPASS VALVE ILLUMINATED ON CLIMB.  FOLLOW QRH AND LIGHT EXTINGUISHED AFTER THROTTLE RETARD.  REMOVED AND REPLACED SCV OIL FILTER. CHECKED FOR METAL PER M/M.  FOUND LUBE FILTER DPI POPPED.  REPLACED LUBE FILTER.  CHECKED FOR DEBRIS.  RAN ENG.  MSG DID NOT APPEAR.  DRAINED AND REPLENISHED OIL FROM NR 1 ENG PER M/M.  INSPECTED CHIP DETECTORS.  RAN ENG AT TAKEOFF PWR FOR 5 MIN, NO MSG.  NO MSG DISPLAYED.  ALL NORMAL.
